My hives are beginning to get worse again. I’m starting more steroids. I can feel the swelling starting. I’m in pain, exhausted, my head hurts, my joints hurt, I’m just so deeply tired and worn out. I am completely bed ridden again. I keep trying to meditate to keep them at bay but it’s not working anymore. I know God is with me and I need to put my trust in him to heal me – but I am struggling. I keep wanting to find an answer, a drug, a therapy, a treatment that will fix me. I know there is no easy answer. I’m not sure how to let go and trust God to do it. I hate having to keep asking for help but I’m literally incapacitated and so lonely.
Kerry Ann Lennon Xolair
Jessica Tietjen On it and still getting hives one week after my third shot.
Kerry Ann Lennon I’ve seen so many posts where people say it took 6+ months, so don’t give up hope just yet!! I hope there’s at least some improvement so far.
Patricia Primm 9 years w CIU..got good results w diet change..no GMOs, no night shades, use CBD oil, drink purified baby water w minerals, no tap water, medicated body powder, calamine spray, no perfumes, no candles, essential oils preferably therapeutic grade
Kay Powell God please heal this nice lady!!!